# SDR AALA20120403001

- Difficulty date: April 2, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 54,144 hours, 7,164 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Part number: 0320KPU01
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CENTER FUEL TANK PUMP FAILED.  DECLARED EMERGENCY FLIGHT RETURNED & LANDED WITHOUT INCIDENT.   REPLACED FUEL QUANTITY PROCESSOR.  SYSTEM GROUND CHECKED NORMAL.
